Products of Partial Normal Subgroups

Ellen Henke

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
8 Downloads (Pure)


We show that the product of two partial normal subgroups of a locality (in the sense of Chermak) is again a partial normal subgroup. This generalizes a theorem of Chermak and fits into the context of building a local theory of localities.
Original languageEnglish
Pages (from-to)255-268
Number of pages19
JournalPacific Journal of Mathematics
Issue number1-2
Early online date21 Dec 2015
Publication statusPublished - 21 Dec 2015

Bibliographical note

Date of Acceptance: 21/09/2015


  • fusion systems
  • localities
  • transporter systems


Dive into the research topics of 'Products of Partial Normal Subgroups'. Together they form a unique fingerprint.

Cite this